Tamagawa numbers of diagonal cubic surfaces, numerical evidence

Emmanuel Peyre, Yuri Tschinkel

Research output: Contribution to journalArticle

Abstract

A refined version of Manin's conjecture about the asymptotics of points of bounded height on Fano varieties has been developed by Batyrev and the authors. We test numerically this refined conjecture for some diagonal cubic surfaces.

Original languageEnglish (US)
Pages (from-to)367-387
Number of pages21
JournalMathematics of Computation
Volume70
Issue number233
StatePublished - Jan 1 2001

    Fingerprint

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Cite this